Three month check up - brand new man...but

Thread starter #1
Here's the 3 months check up from Defy. (Who are total health care system assassins. Awesome.)I'll post my initital results and then the three month result after. After the inittial test I was put on 150 mg/week cyp, three times a week subcu. 300 iu/week of HCG 3/week. Iodine/selenium supp. 12.5 mg Ibutamoren. 34 years old, athletic and consistantly good diet/sleep habits.

Testosterone, Serum 471 ng/dl 264-916 --> 1251
Free 8 pg/ml 8.7-25 --> 27.4
DHT 54 ng/dl --> 89
T4 Free 1.42 ngl .8-1.77 -->1.54
DHEA 391 ug/dl 138-475 -->420
TSH .775 uIU/ml .45-4.5 -->.812
LH 6.1 mIU 1.7-8.6 --> not tested
Prolactin 11.6 ng/mL 4.0-15.2 --->16
IGF 1 144 ng/nL 88-246 ---> 199
Revers T3 21.5 ng/dL 9.2-24.1 ---> 21.8
Estradiol 23.6 pg/mL 8.0-35.9 --->43.9
SHBG 48.7 nmol/L 16 - 55.9 --->31.7

Felt awesome. Cognitively mostly - less depressed, not feeling "How would I live 40 more years like this?" THinking quicker. More energy. No side affects except mild testicular shrinkage. Body composition is changing. Its awesome.

Except. It feels like its harder to climax. Willing to admit this may be psychological, stress few months for sure.

THe Dr suggested I back off to .22 ml three times per week to bring estradiol down to possibly help. That was the only change.

What do you guys think when you look at the numbers?
 
#2
Numbers look really good to me.
I personally (my opinion only) have seen that guys tend to better with a FreeT 30+ but that's just my opinion based on guys I've personally dealt with.
Seems like you're pretty close so keep working close with the doc and pay attention to what your body is doing.
In the end you want total symptom resolution.
 
Thread starter #3
I'm a bit reluctant to back off the testosterone since the side affects have been so minimal and I'm feeling better. I went five years feeling like death thinking "this is what its like to turn 30". I hate to get greedy, but I also dont want to cap the goodness prematurely.

WHat's people's experiences with something like DIM or resvertrol to bring the estradiol down a bit?
 
#4
DIM will not reduce your E and I don't think in the entire scope of your numbers that 43 is too high. Might be too high for you though.

Look at your RT3 though...should be <15, more than 15 indicates pooling where the T3 doesn't make it in to your cells to be used.
 
#6
You can always try zinc to lower estrogen. It’s worked for me. I’m unable to take common AI’s like arimidex/anastrozole, it crashes my E2 on even the lowest dose. Zinc is much gentler. I usually split a 50mg tablet in half and take those, but lately I haven’t needed it since I just about got rid of my hCG and started taking a name brand testosterone.

Zinc article: Trello
 
Thread starter #7
No Cialis.

I did some reading on the T3 pooling. Couldn't find anything about what to do about other than take cortisol - I had this tested also and I definitely wasn't low, he told me to take a vacatioN!

Good tip on the zinc.
 
Thread starter #8
Even though I'm taking 300 iu of HCG 3x a week I did notice some testicular shrinkage. Would this indicate teh HCG dose is low and may also contribute to the climax issue? I just found an article on Peak about taking HCG daily and 500 iu 3x/week, sounded positive.
 
#9
Even though I'm taking 300 iu of HCG 3x a week I did notice some testicular shrinkage. Would this indicate teh HCG dose is low and may also contribute to the climax issue? I just found an article on Peak about taking HCG daily and 500 iu 3x/week, sounded positive.
It all depends. Some guys do fine with no hCG at all, some with a little to a moderate dose. Some testicular shrinkage isn’t uncommon on hCG, I wouldn’t worry about it too much.

Be patient. You’re on month three and feel great so far. It may just take some time to get it right where you want. Keep working with your Docs at Defy. You sound very close to being where you want to be.
 

Cataceous

Well-Known Member
#12
In some cases elevated prolactin may be tied to estradiol, so that's one avenue. Chasteberry is sometimes mentioned as a non-pharmaceutical way to lower prolactin, but I'm not sure there's concrete evidence that it works. Otherwise a short trial with low doses of cabergoline can tell you if you're going in the right direction.
 
Thread starter #14
Thanks guys. I’ll try the zinc and p5p.
It it does seem like that prolactin number isn’t high enough compared to others I’ve see. To cause the issue.

Would going from 150 to 130 a week be too minimal to notice ? I’ve been feeling more impatient, tired,....more blah. Life is generally better than first three months, I was looking at the context first because the change in dose seemed too small to be the cause. Anyone have experience here?
 
Top